# SDR 03FDEA01079

- Difficulty date: July 9, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 777
- Aircraft time: 9,501 hours, 5,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN APPROX 0.020 DEEP AFT OF TOILET SERVICE DOOR CUTOUT (L=.875 X  W=.125) BETWEEN LT FR12 & LT FR12A.  CUT OUT GOUGED AREA AND REPAIRED SKIN WITH FILLER AND 3 X 7 INCH DOUBLER IAW AIRBUS A300-600 SRM 53-12-12 FIG 202.
